# SDR MWEA030260

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 42,882 hours, 42,174 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 591218835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1420 LEFT SIDE INNER VERTICAL STABILIZER TO FUSELAGE FITTING IS CRACKED.  FABRICATED AND INSTALLED ANGLE.
